# SDR YGJA2015FA0000413

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cessna 525C
- Aircraft serial: 525C0192
- Aircraft time: 62 hours, 57 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING, A CAS MESSAGE APPEARED, LOW BRAKE PRESSURE.  ON TOUCHDOWN THE ACFT HAD NO BRAKES, EMERGENCY BRAKE SYSTEM WAS ACTIVATED TO STOP THE PLANE.  MAINTENANCE LOOKED INTO THE SITUATION FOUND NO ISSUES. COULD NOT DUPLICATE DISCREPANCY. ON SUBSEQUENT FLIGHT SAME ISSUE RE-OCCURRED.  ACFT IS CURRENTLY BEING TROUBLESHOT.
